# SDR ASOA200900811

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 18,854 hours, 15,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 INTERCOSTAL BETWEEN RBL 27 AND 36 OUTBOARD ANGLE IS CRACKED.
